Han Nguyen
Datos Biográficos
| ID | 5680705 |
|---|---|
| NOMBRE | Han Nguyen |
| NOMBRES | Han |
| APELLIDO | Nguyen |
| FIRMA | NGUYEN H |
| AFILIACIONES | Can Tho University of Medicine and Pharmacy |
| ORCID | 0009-0007-3684-6226 |
| VERIFICADO | Sí |
| TOTAL DE OBRAS | 2 |
| TOTAL DE CITAS | 0 |
| OBRAS COMO AUTOR | 2 |
| OBRAS COMO EDITOR | 0 |
| PRIMER AÑO DE PUBLICACIÓN | 2022 |
| AÑO MÁS RECIENTE DE PUBLICACIÓN | 2023 |
| ÍNDICE H | 0 |
Case report on antipsychotic induced catatonia in an incarcerated patient
Antipsychotic-induced catatonia is an iatrogenic and debilitating adverse reaction, but there is a dearth of recent documented cases. This report describes a 35-year-old incarcerated Korean-American male with a history of unspecified psychosis who presented for antipsychotic induced catatonia after administration of haloperidol decanoate intramuscular (200 mg across the span of 1 week). Neurologic workup was performed including MRI, lumbar punctu…
Assessment of knowledge, attitude, and practices of hand hygiene among nursing students in the south of Vietnam
Health care-associated infection (HCAI) is one of the leading causes of morbidity and mortality associated with clinical, diagnostic, and therapeutic procedures in healthcare organizations. Enhancement of hand hygiene practices among healthcare workers is recognized as a measure to decrease healthcare-associated infections. However, previous studies indicated that healthcare institutions' adherence to hand hygiene procedures was fragile. This cro…
Sin obras prominentes en esta página.
Assessment of knowledge, attitude, and practices of hand hygiene among nursing students in the south of Vietnam
Health care-associated infection (HCAI) is one of the leading causes of morbidity and mortality associated with clinical, diagnostic, and therapeutic procedures in healthcare organizations. Enhancement of hand hygiene practices among healthcare workers is recognized as a measure to decrease healthcare-associated infections. However, previous studies indicated that healthcare institutions' adherence to hand hygiene procedures was fragile. This cro…
Case report on antipsychotic induced catatonia in an incarcerated patient
Antipsychotic-induced catatonia is an iatrogenic and debilitating adverse reaction, but there is a dearth of recent documented cases. This report describes a 35-year-old incarcerated Korean-American male with a history of unspecified psychosis who presented for antipsychotic induced catatonia after administration of haloperidol decanoate intramuscular (200 mg across the span of 1 week). Neurologic workup was performed including MRI, lumbar punctu…
Medicine (2 obras) · Psychology (2 obras) · Adverse effect (1 obra) · Akathisia (1 obra) · Anesthesia (1 obra) · Antipsychotic (1 obra) · Aripiprazole (1 obra) · Bachelor (1 obra) · Bipolar Disorder and Treatment (1 obra) · Catatonia (1 obra)